# SDR 2025FA0000258

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: General aviation
- Aircraft: N898BR
- Make and model: Beech 200BEECH
- Aircraft serial: BB1255
- Aircraft time: 13,641 hours, 10,444 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ONCE AT CRUISE PILOT TRIED TO ACTIVATE YAW DAMPER AND AUTO PILOT BUT IT WOULD NOT ENGAGE. AFTER SEVERAL FAILED ATTEMPTS PILOT DECIDED TO RETURN TO BASE.
